Alert archive / Montana / Blizzard Warnings in 2015
Blizzard Warning 1, NWS Glasgow, MT
NWS Glasgow, MT issued this blizzard warning at Jan 8, 2015, 5:11 AM MST for 12 counties in Montana. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 8, 2015, 5:11 AM MST (12:11 UTC)
- Expired
- Jan 8, 2015, 12:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 6:10 AM MST | BLIZZARD | 2 W Bloomfield, MT | VISIBILITY LESS THAN 100FT. GUSTS OVER 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 0.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
225 WWUS45 KGGW 081211 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 511 AM MST THU JAN 8 2015 .STRONG NORTHWEST WINDS BEHIND THE PASSAGE OF A COLD FRONT WILL COMBINE WITH RECENT SNOWFALL FROM PREVIOUS STORM SYSTEMS TO PRODUCE BLIZZARD CONDITIONS ACROSS NORTHEAST MONTANA TODAY. BITTER COLD TEMPERATURES TONIGHT WILL PRODUCE DANGEROUS WIND CHILLS. MTZ016>027-059>062-090000- /O.UPG.KGGW.WW.Y.0003.000000T0000Z-150109T0300Z/ /O.NEW.KGGW.BZ.W.0001.150108T1211Z-150109T0000Z/ /O.EXT.KGGW.WC.Y.0004.150109T0000Z-150109T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...WINNETT...JORDAN...CIRCLE...SIDNEY... FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...WHITEWATER... ZORTMAN...OPHEIM...CULBERTSON 511 AM MST THU JAN 8 2015 ...BLIZZARD WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND CHILL ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...BLIZZARD CONDITIONS WILL PERSISTS INTO THIS AFTERNOON AND DIMINISH BY EVENING. BITTER COLD WIND CHILLS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING. * MAIN IMPACT... BLIZZARD CONDITIONS WITH FREQUENT WHITEOUTS DUE TO BLOWING AND DRIFTING SNOW TODAY. THIS WILL MAKE TRAVEL EXTREMELY HAZARDOUS. * WINDS/VISIBILITY...NORTHWEST WINDS 30 TO 45 MPH GUSTING TO 60 MPH TODAY. NORTHWEST WIND WILL GRADUALLY DIMINISH LATE THIS AFTERNOON AND EVENING. * SNOW ACCUMULATIONS...LESS THAN AN INCH. * WIND CHILL VALUES...20 BELOW TO 40 BELOW WHICH CAN LEAD TO FROST BITE ON SKIN IN LESS THAN 30 MINUTES. * OTHER IMPACTS... ROADS CAN QUICKLY BECOME DRIFTED SHUT MAKING IT IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS WHICH CAN LEAD TO A LIFE THREATENING SITUATION. TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
2 follow-up statements
360 WWUS45 KGGW 081526 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 825 AM MST THU JAN 8 2015 .STRONG NORTHWEST WINDS BEHIND THE PASSAGE OF A COLD FRONT WILL COMBINE WITH RECENT SNOWFALL FROM PREVIOUS STORM SYSTEMS TO PRODUCE ISOLATED BLIZZARD CONDITIONS ACROSS NORTHEAST MONTANA TODAY. BITTER COLD TEMPERATURES TONIGHT WILL PRODUCE DANGEROUS WIND CHILLS. MTZ016>024-026-059-061-062-082000- /O.CAN.KGGW.BZ.W.0001.000000T0000Z-150109T0000Z/ /O.NEW.KGGW.WW.Y.0004.150108T1525Z-150109T0000Z/ /O.CON.KGGW.WC.Y.0004.150109T0000Z-150109T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-PRAIRIE-NORTHERN PHILLIPS-NORTHERN VALLEY- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...WINNETT...JORDAN...CIRCLE...SIDNEY... FAIRVIEW...TERRY...WHITEWATER...OPHEIM...CULBERTSON 825 AM MST THU JAN 8 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE BLIZZARD WARNING HAS BEEN CANCELLED. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY. * TIMING...BLOWING SNOW WILL PERSIST INTO THIS AFTERNOON AND DIMINISH BY EVENING. BITTER COLD WIND CHILLS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING. * MAIN IMPACT...BLOWING SNOW WITH VARYING VISIBILITIES ARE EXPECTED TODAY. TRAVEL WILL BE HAZARDOUS IN PLACES. * WIND CHILL VALUES...20 BELOW TO 40 BELOW WHICH CAN LEAD TO FROST BITE ON SKIN IN LESS THAN 30 MINUTES. * OTHER IMPACTS...DEEP DRIFTS IN PLACES ESPECIALLY ON COUNTRY ROADWAYS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITY WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ025-027-060-082000- /O.EXT.KGGW.BZ.W.0001.000000T0000Z-150108T1900Z/ /O.CON.KGGW.WC.Y.0004.150109T0000Z-150109T1800Z/ DAWSON-WIBAUX-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...GLENDIVE...RICHEY...WIBAUX...ZORTMAN 825 AM MST THU JAN 8 2015 ...BLIZZARD WARNING NOW IN EFFECT UNTIL NOON MST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL NOON MST TODAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY. * TIMING...BLIZZARD CONDITIONS ARE EXPECTED TO DIMINISH BY THIS AFTERNOON. BITTER COLD WIND CHILLS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH FRIDAY MORNING. * MAIN IMPACT... BLIZZARD CONDITIONS WITH FREQUENT WHITEOUTS DUE TO BLOWING AND DRIFTING SNOW TODAY. THIS WILL MAKE TRAVEL EXTREMELY HAZARDOUS. * WINDS/VISIBILITY...NORTHWEST WINDS 30 TO 45 MPH GUSTING TO 60 MPH THIS MORNING. NORTHWEST WIND WILL GRADUALLY DIMINISH THIS AFTERNOON. * SNOW ACCUMULATIONS...LESS THAN AN INCH. * WIND CHILL VALUES...20 BELOW TO 40 BELOW WHICH CAN LEAD TO FROST BITE ON SKIN IN LESS THAN 30 MINUTES. * OTHER IMPACTS...ROADS CAN QUICKLY BECOME DRIFTED SHUT MAKING IT IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF TRAPPED IN THE BLIZZARD DO NOT LEAVE YOUR CAR. DISORIENTATION CAN OCCUR QUICKLY IN LOW TEMPERATURES AND WHITE OUT CONDITIONS WHICH CAN LEAD TO A LIFE THREATENING SITUATION. TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
258 WWUS45 KGGW 081917 WSWGGW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1217 PM MST THU JAN 8 2015 .STRONG NORTHWEST WINDS BEHIND THE PASSAGE OF A COLD FRONT WILL COMBINE WITH RECENT SNOWFALL FROM PREVIOUS STORM SYSTEMS TO PRODUCE BLOWING SNOW ISSUES SOUTH OF THE MISSOURI RIVER. BITTER COLD TEMPERATURES TONIGHT WILL PRODUCE DANGEROUS WIND CHILLS. MTZ025-027-060-090000- /O.EXP.KGGW.BZ.W.0001.000000T0000Z-150108T1900Z/ /O.EXA.KGGW.WW.Y.0004.000000T0000Z-150109T0000Z/ /O.CON.KGGW.WC.Y.0004.150109T0000Z-150109T1800Z/ DAWSON-WIBAUX-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...GLENDIVE...RICHEY...WIBAUX...ZORTMAN 1217 PM MST THU JAN 8 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... ...BLIZZARD WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE BLIZZARD WARNING IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY. * MAIN IMPACT...LOCALIZED BLOWING AND DRIFTING SNOW WILL CONTINUE THIS AFTERNOON...MAKING TRAVEL HAZARDOUS. * WIND CHILL VALUES...20 BELOW TO 40 BELOW WHICH CAN LEAD TO FROST BITE ON SKIN IN LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ016>020-023-024-059-061-062-090000- /O.CAN.KGGW.WW.Y.0004.000000T0000Z-150109T0000Z/ /O.CON.KGGW.WC.Y.0004.150109T0000Z-150109T1800Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND- NORTHERN PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...CIRCLE...SIDNEY...FAIRVIEW...WHITEWATER... OPHEIM...CULBERTSON 1217 PM MST THU JAN 8 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WINTER WEATHER ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY. * TIMING...THROUGH FRIDAY MORNING. * WIND CHILL VALUES...20 BELOW TO 40 BELOW WHICH CAN LEAD TO FROST BITE ON SKIN IN LESS THAN 30 MINUTES. * OTHER IMPACTS...DEEP DRIFTS IN PLACES ESPECIALLY ON COUNTRY ROADWAYS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$ MTZ021-022-026-090000- /O.CON.KGGW.WW.Y.0004.000000T0000Z-150109T0000Z/ /O.CON.KGGW.WC.Y.0004.150109T0000Z-150109T1800Z/ PETROLEUM-GARFIELD-PRAIRIE- INCLUDING THE CITIES OF...WINNETT...JORDAN...TERRY 1217 PM MST THU JAN 8 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST FRIDAY. * TIMING...BLOWING SNOW WILL PERSIST INTO THIS AFTERNOON AND DIMINISH BY EVENING. BITTER COLD WIND CHILLS ARE EXPECTED THROUGH FRIDAY MORNING. * MAIN IMPACT...LOCALIZED BLOWING SNOW WITH VARYING VISIBILITIES ARE EXPECTED THIS AFTERNOON. TRAVEL WILL BE HAZARDOUS IN PLACES. * WIND CHILL VALUES...20 BELOW TO 40 BELOW WHICH CAN LEAD TO FROST BITE ON SKIN IN LESS THAN 30 MINUTES. * OTHER IMPACTS...DEEP DRIFTS IN PLACES ESPECIALLY ON COUNTRY ROADWAYS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITY WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION FROM THE DANGERS OF FROSTBITE. && $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this blizzard warning went out at Jan 8, 3:11 AM MST, 2 hours earlier.
Area forecast discussion, Jan 8, 3:11 AM MST, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 311 AM MST THU JAN 8 2015 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH SATURDAY... NORTHWEST FLOW ALOFT WILL CONTINUE INTO THE WEEKEND AS UPPER RIDGE REMAINS TO THE WEST AND UPPER TROUGH STAYS TO THE EAST. COLD FRONT MOVING SOUTH ACROSS EASTERN MONTANA EARLY THIS MORNING. INITIAL MIXING AS NORTHWEST WINDS DEVELOP HAS WARMED TEMPERATURES TEMPORARILY DURING THE NIGHT. COLD AIR ADVECTION WILL COOL THEM BACK DOWN THIS MORNING. SHORTWAVE TROUGH IN THE NORTHWEST FLOW ALOFT WILL MOVE THROUGH THE AREA DURING THE DAY TODAY. AN AREA OF MOISTURE THIS MORNING BETWEEN THE COLD FRONT AND THE SHORTWAVE COULD BRING A PERIOD OF LIGHT SNOW MAINLY TO THE SOUTHERN ZONES OF THE FORECAST AREA. THE MAIN CONCERN TODAY WILL BE STRONG NORTHWEST WINDS AND HOW MUCH OF THE EXISTING SNOW COVER WILL BLOW. AT THIS POINT...THERE IS ENOUGH SNOW COVER FOR BLOWING AND DRIFTING SNOW TO MAKE TRAVEL HAZARDOUS BUT NOT SURE IF THE BLOWING SNOW WILL REDUCE VISIBILITIES ENOUGH FOR BLIZZARD OR WHITEOUT CONDITIONS. WILL MAINTAIN WINTER WEATHER ADVISORY THROUGH 03Z (8 PM) FOR NOW. WINDS WILL DIMINISH ENOUGH THIS EVENING TO END THE BLOWING SNOW BUT WITH TEMPERATURES FALLING WELL BELOW ZERO... WIND CHILLS 20 BELOW TO 40 BELOW WILL DEVELOP. WILL START A WIND CHILL ADVISORY THIS EVENING AND CONTINUE IT INTO FRIDAY MORNING. ARCTIC HIGH PRESSURE SYSTEM WILL BRING BITTER COLD TEMPERATURES ACROSS THE REGION TONIGHT. THAT HIGH REMAINS OVER EASTERN MONTANA ON FRIDAY WITH LIGHT WINDS AND MOSTLY CLEAR SKIES. A WEAK SHORTWAVE MOVES THROUGH THE AREA ON SATURDAY WHICH WILL BRING MOSTLY CLOUDY SKIES AND SOMEWHAT WARMER TEMPERATURES. FORRESTER .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... SATURDAY NIGHT THROUGH TUESDAY MORNING...THE FLOW ALOFT ACROSS NORTHEAST MONTANA BECOMES MORE ZONAL WITH THE OCCASIONAL DISTURBANCE SLIDING THROUGH THE AREA. ONLY ONE OF THOSE DISTURBANCES SEEMS TO RESULT IN ANY PRECIP AT ALL. MODELS IN FAIRLY GOOD AGREEMENT SHOWING LIGHT AMOUNTS OF NEW SNOWFALL SATURDAY NIGHT THROUGH SUNDAY FOR THE SW HALF OF OUR CWA...MAYBE UP TO AN INCH OF SNOW. TUESDAY AND BEYOND...A WEAK TO MODERATE UPPER-LEVEL RIDGE OF HIGH PRESSURE SEEMS TO BE MAKING MORE AND MORE HEADWAY INTO THE FORECAST. MODELS SEEMS TO BE TRENDING TOWARD A WARMER AND DRIER PERIOD HERE. EXPECTING HIGHS IN THE 20S AND 30S WITH LOWS IN THE TEENS...BUT THIS ALSO REPRESENTS THE PORTION OF THE FORECAST WITH THE LOWEST AMOUNT OF CONFIDENCE GIVEN THE OVERALL MODEL ENSEMBLE SPREAD. SO GIVEN THIS INFORMATION...PERHAPS IT IS BEST TO BE CAUTIOUSLY OPTIMISTIC ABOUT A RESPITE FROM THE RECENT COLD WE HAVE BEEN EXPERIENCING LATELY...AT LEAST UNTIL MODELS COME INTO BETTER ALIGNMENT. BMICKELSON && .AVIATION... FLIGHT CATEGORY: MAINLY VFR WITH BRIEF PERIODS OF MVFR/IFR THROUGH THE MORNING AND MID-DAY HOURS. SYNOPSIS: A COLD FRONTAL PASSAGE WILL BRING A BRIEF CHANCE FOR SNOW TODAY ACCOMPANIED BY STRONG AND GUSTY NORTHWESTERLY WINDS. VSBY: VISIBILITIES ARE EXPECTED TO OCCASIONALLY DROP DURING THE LATE MORNING AND MID-DAY HOURS...POSSIBLY DOWN TO LESS THAN 1 SM AT TIMES. FOR AREAS WHERE TEMPERATURES HAVE REMAINED COLD ENOUGH TO KEEP THE FALLEN SNOW LOOSE...DRIFTING PROBLEMS CAN BE EXPECTED FOR RUNWAYS. COLD: EXTREME COLD OF NEAR 20 BELOW WILL CAUSE MECHANICAL PROBLEMS FOR AIRCRAFT THURSDAY NIGHT. AREA WINDS: NORTHWEST 20 TO 30 KTS WITH HIGHER GUSTS THROUGH THE DAY. BMICKELSON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 8 PM MST THIS EVENING FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DANIELS... DAWSON...EASTERN ROOSEVELT...GARFIELD...MCCONE...NORTHERN PHILLIPS...NORTHERN VALLEY...PETROLEUM...PRAIRIE...RICHLAND... SHERIDAN...SOUTHWEST PHILLIPS...WESTERN ROOSEVELT...WIBAUX. WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 11 AM MST FRIDAY FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DANIELS...DAWSON...EASTERN ROOSEVELT...GARFIELD... MCCONE...NORTHERN PHILLIPS...NORTHERN VALLEY...PETROLEUM... PRAIRIE...RICHLAND...SHERIDAN...SOUTHWEST PHILLIPS...WESTERN ROOSEVELT...WIBAUX. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 8, 3:37 AM MST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 337 AM MST THU JAN 8 2015 MTZ016>027-059>062-091045- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 337 AM MST THU JAN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 8 PM THIS EVENING FOR BLOWING AND DRIFTING SNOW. STRONG WINDS OF 25 TO 35 MPH AND LOOSE SNOW FROM PREVIOUS STORMS SYSTEMS WILL COMBINE TO PRODUCE BLOWING SNOW WITH VISIBILITY LESS THAN A HALF MILE AT TIMES. A WIND CHILL ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING UNTIL 11 AM FRIDAY FOR WIND CHILLS 20 BELOW TO 40 BELOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 3:21 AM MST | Wind Chill Advisory | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 32 hr |
| Jan 8, 8:25 AM MST | Winter Weather Advisory | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 8 hr |
Nearby
Blizzard Warnings in Montana, 2015Every blizzard warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.